On the T-summation of orthogonal series

Móricz, Ferenc: On the T-summation of orthogonal series. Acta scientiarum mathematicarum, (30) 1-2. pp. 49-67. (1969)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1969
Volume: 30
Number: 1-2
Page Range: pp. 49-67
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 67. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14210

Actions (login required)

View Item View Item